MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 44X15 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 44X15 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Model Number 1130-44-600
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 09/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received total left shoulder index surgery.Dr.Had to close reduce the patient's left shoulder due to a posterior dislocation of the humeral head on (b)(6) 2019.Dr elected to revise the patients left shoulder from an anatomic to a reverse shoulder on (b)(6) 2020.Dr.Removed the index components.All were well fixed.There were no loose components.There was no mention by anyone that the components contributed to the need to revise the shoulder.No pieces or instruments broke during the case and there was no extension in time as a result of depuy products.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
GLOBAL AP HUMERAL HD 44X15 ECC
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10680434
Report Number1818910-2020-22302
Device Sequence Number2942617
Product Code HSD
UDI-Device Identifier10603295005872
UDI-Public10603295005872
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1130-44-600
Device Catalogue Number113044600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL AP 135 DEG TAPER ASSEM.; GLOBAL AP HUMERAL HD 44X15 ECC.; GLOBAL AP HUMERAL STEM 12MM.; STEPTECH APG 44+5MM LEFT.; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL HD 44X15 ECC; STEPTECH APG 44+5MM LEFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR